# SDR P5CA00155

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 2840 · Fuel Indicating System
- Part: Relay
- Part number: BAC12CF2A
- Condition: Inop
- Location: Fueling Panel
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FL 20.0, LOST ALL POWER TO ENGINE FUEL PANEL, WITH NO GAUGE MOVEMENT AND NO GAUGE PRESSURE TO TEST.  ON LANDING, AFTER APPROX 4 MINUTES TAXI, ALL POWER CAME BACK AND FUEL QUANTITY GAUGES RAN DOWN TO ACTUAL FUEL.  FOUND FAULTY R996 RELAY AND REPLACED RELAY IAW WPM 28-21-01.  ALL INDICATIONS CHECKED OK ON ENGINE GROUND RUN AND WITH AIRCRAFT IN FLIGHT MODE.
